question-icon

What causes hip pain and nausea?

default
Posted on Tue, 5 Jul 2016
Question: I have had right groin pain for over a year. This pain affects my right leg and I have shooting pains down my leg, I feel nausea and this has progressed to hip pain and now have pain in my right buttock and my foot the same side. Can you please advise as the pain stays for a while and the symptoms then usually goes. However, it seems to be getting more intense and stays longer. I find it really difficult to manage the nausea and pain. I have recently seen a consultant, after having an ultrasound and an mri. The consultant said that he cannot find anything, but has arranged for me to have a steroid injection in my groin next week. However, foot pain has worsened. his problem i did not have prior to visiting the consultant and is very painful.
doctor
Answered by Dr. Naveen Kumar Sharma (51 minutes later)
Brief Answer:
I want to see your MRI and ultrasound

Detailed Answer:
Hello, i have studied your case. Pain in hip with nausea is very uncommon. Both can be different problem. Nausea can occur due to pain killers. I want to know little detail of the illness.
1.Can you send me your MRI and x rays report.
2.Do you have Diabetes or thyroid or any other medical illness ?
3.What medications you are taking right now?
Please send me answers of these questions. I will try my best to help you
Thanks
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Naveen Kumar Sharma (38 minutes later)
Hi I do not have copies of my MRI or xrays, these are with the NHS consultant. I take paracetemol now and again and feel nausea only when I have the symptoms I don't know whether I have diabetes or thyroid, however, I had blood tests last year at the GP. I am not taking any medication.
doctor
Answered by Dr. Naveen Kumar Sharma (12 hours later)
Brief Answer:
I think you are having nerve compression in spine

Detailed Answer:
Hello, Thanks for replying. I think your symptoms suggestive of nerve compression in spine. I think you are also having B 12 deficiency and weak bones (osteoporosis). I have following suggestions for you.
1.Take Pregabalin M capsule one at night time.
2. Take calcium and D 3vitamin daily. 60000 unit d3per week for six weeks.
3.Get your liver function test to see how bad your liver is. It can cause nausea. Remember paracetamol is not good if your liver is bad.
4.Discuss these thing with your doctor. For foot pain you should take Brufen with pan D tablet.
I hope this answer will be useful for you. Let me know if their is any other follow up questions. Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Naveen Kumar Sharma

Orthopaedic Surgeon, Joint Replacement

Practicing since :2002

Answered : 4486 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes hip pain and nausea?

Brief Answer: I want to see your MRI and ultrasound Detailed Answer: Hello, i have studied your case. Pain in hip with nausea is very uncommon. Both can be different problem. Nausea can occur due to pain killers. I want to know little detail of the illness. 1.Can you send me your MRI and x rays report. 2.Do you have Diabetes or thyroid or any other medical illness ? 3.What medications you are taking right now? Please send me answers of these questions. I will try my best to help you Thanks